# SDR USAA951311

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Crack
- Location: Bs 500-520
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .5 INCH CRACK S-16R, BETWEEN STATION 500B AND 520, ON STRINGER.  INSTALLED STRINGER REPAIR, REPAIRED PER EO 5393X228.  (M)
